Universals of language
Bibliographic Data
| ID | 10259632 |
|---|---|
| Authors | Martin Haspelmath (0000-0003-2100-8493, corresponding author) |
| Year | 1991 |
| Volume | 85 |
| Issue | 4 |
| Pages | 357-361 |
| Publication date | 1991-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Lingua (JOURNAL) |
| Journal identifiers | ISSN: 0024-3841 • E-ISSN: 1872-6135 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0024-3841(91)90005-p |
| OpenAlex | W2938579532 |
| Language | EN |
Linguistic universal · Linguistics · Problem of universals · Theoretical linguistics · Language, Metaphor, and Cognition · linguistics and terminology studies · Linguistics, Language Diversity, and Identity · Philosophy · Psychology
| Highly cited | No |
|---|